Convenient categories for internal singular algebraic topology

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)519-534
Number of pages16
JournalIllinois Journal of Mathematics
Volume27
Issue number3
StatePublished - Jan 1 1983

Fingerprint

Algebraic topology
Internal

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Convenient categories for internal singular algebraic topology. / Mielke, Marvin.

In: Illinois Journal of Mathematics, Vol. 27, No. 3, 01.01.1983, p. 519-534.

Research output: Contribution to journalArticle

@article{b49d4f0353ea4dba92f8ab42c42f024e,
title = "Convenient categories for internal singular algebraic topology",
author = "Marvin Mielke",
year = "1983",
month = "1",
day = "1",
language = "English (US)",
volume = "27",
pages = "519--534",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "3",

}

TY - JOUR

T1 - Convenient categories for internal singular algebraic topology

AU - Mielke, Marvin

PY - 1983/1/1

Y1 - 1983/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972507033&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972507033&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972507033

VL - 27

SP - 519

EP - 534

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 3

ER -